Hi i have an on going problem for almost a year now,i cant really say how it started but i have red testicles and the gland of my penis is red it burns most of the time and is very uncomfortable also,ive been to my gp on many occasions and tried many different meds but its still here.Firstly he said that i had an infection and gave my steroid tablets and an antibiotic that didnt work so he gave me more steriods after 2 weeks he gave me emulative cream which was no good then he gave me lamisil tablets that didnt work then tried erythromycin which didnt work.i tried canesten cream for 2 weeks and there seemed to be an improvement but when i stopped using the cream within 2 days back to red and burning testicles and penis again ive also tried fluconazole single treatment but no use if anyone has any clue to what this could be i would be truly grateful.
The first possibility is of course of a fungal infection. To completely rule out any fungal infection, you need to get a KOH examination of the skin scrapings done. The other possibilities are of atopic dermatitis and psoriasis skin for which you need to consult a dermatologist.
It is very difficult to precisely confirm a diagnosis without examination and investigations and the answer is based on the medical information provided. For exact diagnosis, you are requested to consult your dermatologist. I sincerely hope that helps. Take care and please do keep me posted on how you are doing.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.